| Model Number |
CUP GRASPER, TEETH, 2.5 X 330MM, WB |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: b3, b5, h3, h6.
Event or Problem Description
Additional information was received on 04/11/2025: this occurred during an endoscopic interlaminar procedure on (b)(6) 2025.They used a different instrument to grab the broken piece to complete the case.No additional anesthesia was administered to the patient.No adverse effects were reported on the patient.Occurrence date: (b)(6) 2025.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 03/31/2025, it was reported by a sales representative via (b)(4) that an ar-s7120-025-330w cup grasper w/ teeth had a piece break off into the patient.After about 45 minutes, the surgeon was able to retrieve the broken piece from the patient.Another device was swapped, and the case was completed without adverse effects on the patient.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces and/or prying/leveraging the device during use.